# SDR AALA201706029022

- Difficulty date: May 30, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- Aircraft time: 20,422 hours, 17,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 19065282001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT MAIN CABIN RIGHT REINFORCEMENT STRUCTURE AT Y1168, FRAME 84.  REPLACED REINFORCEMENT STRUCTURE IAW DRAWING 190-65140-801.
